# SDR MASA20210405155

- Difficulty date: March 12, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC67013013
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INB/OUT LUG IN HINGE FITTING #3 STA. WS=323 AT LH AILERON|CORRECTIVE ACTION: ININB/OUT LUG IN HINGE FITTING #3 STA. WS=323 AT LH AILERON WAS REPAIRED PER REO 670-57-61-107-REV. B.
